Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Scanty and short periods, swollen abdominal area, frequent urination, tiredness, nausea, frequently have unprotected sex. Reason?

I have always had a normal 5-7 day period but the past two months it has lasted no more than a day... I have never been on birth control and I have had unprotected sex a lot with my boyfriend... My admonal area is swollen and hard and I urine a lot more frequently and tired a lot more... I could sleep all day and still be tired.. And I am nauseas when I wake up.... What does this mean?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Tashia.., Do an UPT and rule out the pregnancy.., the reason of the increased frequency of urination is due to UTI(urinary tract infection), you need to be treated for it ,
with antibiotic for 5 days..Once the infection is healed,
the weakness and tiredness will disappear..

Take care..
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor